# SDR DALA2018111200329

- Difficulty date: November 6, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 59,830 hours, 7,505 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 FLAP FAIRING AFT HINGE COVER MISSING. COVERED AREA WITH SPEED TAPE PER CDL 57-00-07.
